# SDR FDEA202110252608

- Difficulty date: October 25, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300*
- Aircraft serial: 760
- Aircraft time: 36,108 hours, 19,781 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #5 SPOILER CENTER I/B HINGE ARM O/B SIDE FOUND DELAMINATION. SIZE:   25MM*20MM, DEPTH: 2.0MM COMPLIED WITH EA: 6-5750-T0364810 P1. TITLE: WING - FLIGHT SURFACES - RH 5# SPOILER   CENTER HINGE ARM OUTSIDE SURFACE DELAMINATION. REPAIRED THE RH WING #5 SPOILER   CENTER O/B HINGE ARM O/B SIDE DELAMINATION. THIS IS CATEGORY A REPAIR. MAJOR   REPAIR IAW FEDEX GMM-2-100.
